# SDR AALA20110604TUL06

- Difficulty date: June 4, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N576AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53153
- Aircraft time: 57,644 hours, 29,494 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CLIP CRACKED AT STATION 1437 BETWEEN LONGERONS 2 AND 3 RIGHT.  REMOVED AND REPLACED SHEAR TIE CLIP AT STATION 1437 BETWEEN LONGERONS 2 AND 3 RIGHT PER AARD 51-10-00-5.
